MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. TRI-PORT EXT SET W/LL DEHP FREE; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. TRI-PORT EXT SET W/LL DEHP FREE; INTRAVASCULAR ADMINISTRATION SET
Model Number 10839681
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the tri-port ext set w/ll dehp free leaked during use.The following information was provided by the initial reporter: "we have received notice from out clinicians that the following product was leaking.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: investigation summary: the customer reported the product was leaking, and returned two used trifurcate samples.The two samples both had a leak and the complaint was verified.The first one leaked from a small hole in the tubing leading into the lone spin collar luer.This failure had plenty of solvent and a good insertion depth, the leak came from a tear in the tubing - picture attached.The second one leaked from one of the three female luer/needleless connector joints.Under the microscope, the leaking needleless appeared to be damaged when compared to one that did not leak.The female luer appeared to be undamaged.The root cause is damaged needleless connector.The material # for the purple needleless connector was not known.No other failure modes were observed.A device history record review for model 10839681 lot number 21016572 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 21jan2021.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
TRI-PORT EXT SET W/LL DEHP FREE
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
MDR Report Key12112014
Report Number9616066-2021-51448
Device Sequence Number14466191
Product Code FPA
UDI-Device Identifier50885403234536
UDI-Public50885403234536
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K790108
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/27/2024
Device Model Number10839681
Device Catalogue Number10839681
Device Lot Number21016572
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/18/2021
Initial Date Received by Manufacturer 06/07/2021
Supplement Date Received by Manufacturer07/08/2021
Initial Report FDA Received Date07/02/2021
Supplement Report FDA Received Date07/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1